Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Erectile Dysfunction (ED)

Orgasm without ejaculation

03/13/2008

Question:

I am a 50 year old healthy male. Just yesterday I masturbated and had an orgasm without ejaculating. Tried again this morning and same thing. I am taking antibiotic Avelox for an upper respiratory infection and no other meds but a multi vitamin and Advil. I had the flu last week and still not feeling myself. I do have an enlarged prostate for a while but it hasn`t been giving me any problems. What may be causing this condition all of a sudden? I don`t have health insurance and the money to spend on all sorts of tests. I do have a general practioner that I see for regular stuff. Can he determine the cause and help or do I need to see a urologist to get to the source of the problem? Thanks so much for any help.

Answer:

Lack of ejaculation and or orgasm can be related to either medications such as Zoloft, Paxil or can be due to neurological disorder. Your primary care physician should be able to determine this condition. It could also be due to some underlying psychological disorder that can be evaluated by a sex counselor.

For more information:

Go to the Erectile Dysfunction (ED) health topic, where you can:

Response by:

Ahmad  Hamidinia, MD Ahmad Hamidinia, MD
Formerly, Professor of Clinical Surgery
College of Medicine
University of Cincinnati